# SDR 2007UALA02361

- Difficulty date: July 2, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 49,602 hours, 33,626 cycles
- Engine: Ge CFM56*
- System (JASC): 2420 · AC Generation System
- Part: Module
- Part number: 693731575
- Part serial: DO1292
- Condition: Broken
- Location: A/C Power
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A-C FAILS STANDBY POWER TEST WHEN SWITCH PLACED FROM OFF TO AUTO POSITION.  REPLACED P5-5 MODULE, GEN DRIVE AND STBY PWR MODULE.
